Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

404 Publications


2002 | Book Chapter | LibreCat-ID: 51471
@inbook{Hilgert_2002, place={Dordrecht}, title={Lie Groups}, booktitle={Handbook on the Heart of Algebra}, publisher={Kluwer}, author={Hilgert, Joachim}, editor={Mikhalev, A.V. and Pilz, G.F.}, year={2002} }
LibreCat
 

2002 | Journal Article | LibreCat-ID: 51412
@article{Hilgert_Mayer_2002, title={Transfer Operators and Dynamical Zeta Functions for a Class of Lattice Spin Models}, volume={232}, journal={Commun Math. Phys.}, author={Hilgert, Joachim and Mayer, D.}, year={2002}, pages={19–58} }
LibreCat
 

2002 | Journal Article | LibreCat-ID: 51413
@article{Hilgert_Pasquale_Vinberg_2002, title={The Dual Horospherical Radon Transform for Polynomials}, volume={2}, journal={Moscow Math. J.}, author={Hilgert, Joachim and Pasquale, A. and Vinberg, E.B.}, year={2002}, pages={113–126} }
LibreCat
 

2002 | Book Review | LibreCat-ID: 51579
@article{Hilgert_2002, title={Juhl, A. Cohomological Theory of Dynamical Zeta Functions  (Birkhäuser, Boston, 2000)}, volume={104}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={2002} }
LibreCat
 

2002 | Book Review | LibreCat-ID: 51580
@article{Hilgert_2002, title={Neeb, K.-H. Holomorphy and Convexity in Lie Theory  (De Gruyter, Berlin, 2000)}, volume={64}, journal={Semigroup Forum}, author={Hilgert, Joachim}, year={2002} }
LibreCat
 

2002 | Book (Editor) | LibreCat-ID: 51591
@book{Hilgert_Strasburger_Neeb_Wojtynski_2002, title={Geometry and Analysis on Finite- and Infinite-Dimensional Lie Groups}, publisher={Banach Center Publications 55}, year={2002} }
LibreCat
 

2002 | Preprint | LibreCat-ID: 51551
@article{Hilgert_Mayer_2002, title={Transfer operators and dynamical zeta functions for a class of lattice spin models}, author={Hilgert, Joachim and Mayer, D.}, year={2002} }
LibreCat | Download (ext.)
 

2002 | Journal Article | LibreCat-ID: 39959
@article{Rösler_de Jeu_2002, title={Asymptotic Analysis for the Dunkl Kernel}, volume={119}, DOI={10.1006/jath.2002.3722}, number={1}, journal={Journal of Approximation Theory}, publisher={Elsevier BV}, author={Rösler, Margit and de Jeu, Marcel}, year={2002}, pages={110–126} }
LibreCat | DOI
 

2001 | Preprint | LibreCat-ID: 51552
@article{Hilgert_Mayer_2001, title={The dynamical zeta function and transfer operators for the Kac-Baker model}, author={Hilgert, Joachim and Mayer, D.}, year={2001} }
LibreCat | Download (ext.)
 

2001 | Journal Article | LibreCat-ID: 51417
@article{Hilgert_Bertram_2001, title={Characterization of the Kantor-Koecher-Tits Algebra by a Generalized Ahlfors Operator}, volume={11}, journal={J. Lie Theory}, author={Hilgert, Joachim and Bertram, W.}, year={2001}, pages={415–426} }
LibreCat
 

2001 | Journal Article | LibreCat-ID: 51416
@article{Hilgert_Neeb_2001, title={Vector Valued Riesz Distributions on Euclidian Jordan Algebras}, volume={11}, journal={J. Geometric Analysis}, author={Hilgert, Joachim and Neeb, K.-H.}, year={2001}, pages={43–75} }
LibreCat
 

2001 | Journal Article | LibreCat-ID: 51414
@article{Hilgert_Bertram_2001, title={Geometry of Symmetric Spaces via Jordan Structures. Bull. Transsilv}, volume={8}, journal={Univ. Brasov Ser.}, author={Hilgert, Joachim and Bertram, W.}, year={2001}, pages={7–18} }
LibreCat
 

2001 | Journal Article | LibreCat-ID: 51418
@article{Hilgert_Krötz_2001, title={The Plancherel Theorem for Invariant Hilbert Spaces}, volume={237}, journal={Math. Zeitschrift}, author={Hilgert, Joachim and Krötz, B.}, year={2001}, pages={61–83} }
LibreCat
 

2001 | Preprint | LibreCat-ID: 51553
@article{Hilgert_Pasquale_Vinberg_2001, title={The dual horospherical Radon transform for polynomials}, author={Hilgert, Joachim and Pasquale, A. and Vinberg, E.B.}, year={2001} }
LibreCat | Download (ext.)
 

2001 | Book Review | LibreCat-ID: 51598
@article{Hilgert_2001, title={Berenstein, C., D.-C. Chang, J. Tie. Laguerre Calculus and its Applications on the Heisenberg Group (AMS, International Press, 2001)}, journal={Math. Reviews}, author={Hilgert, Joachim}, year={2001} }
LibreCat
 

2000 | Journal Article | LibreCat-ID: 51419
@article{Hilgert_Bertram_2000, title={Geometric Hardy and Bergman Spaces}, volume={47}, journal={Michigan Math. J.}, author={Hilgert, Joachim and Bertram, W.}, year={2000}, pages={235–263} }
LibreCat
 

2000 | Book (Editor) | LibreCat-ID: 51592
@book{Hilgert_Doebner_Dobrev_2000, title={Lie Theory and its Applcations in Physics III}, publisher={World Scientific}, year={2000} }
LibreCat
 

2000 | Conference Paper | LibreCat-ID: 40652
@inproceedings{Rösler_2000, title={One-parameter semigroups related to abstract quantum models of Calogero type}, booktitle={Infinite dimensional harmonic analysis (Kyoto 1999)}, publisher={Gräbner-Verlag}, author={Rösler, Margit}, year={2000}, pages={290–305} }
LibreCat
 

2000 | Conference Paper | LibreCat-ID: 40172
@inproceedings{Rösler_2000, title={Short-time estimates for heat kernels associated with root systems}, DOI={10.1142/9789812792303_0024}, booktitle={Special Functions (HongKong 1999)}, publisher={World Scientific}, author={Rösler, Margit}, year={2000}, pages={309–323} }
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 51422
@article{Hilgert_Krötz_1999, title={Representations, Characters, and Spherical Functions Associated to Causal Symmetric Spaces}, volume={169}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Krötz, B.}, year={1999}, pages={357–390} }
LibreCat
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed